# SDR AALA202504253282

- Difficulty date: April 21, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 41,596 hours, 17,128 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN CRUISE FLIGHT A DOOR RIGHT AFT CABIN ECAM APPEARED MOMENTARILY, TWO DIFFERENT TIMES ABOUT ONE MINUTE APART. NO PRESSURIZATION FLUCTUATIONS WERE NOTED AND FLIGHT ATTENDANTS REPORTED NO ABNORMALITIES WITH THE DOOR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
